PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 74 | 2 | 177-190
Tytuł artykułu

Algebraic independence of the values of power series generated by linear recurrences

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
74
Numer
2
Strony
177-190
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-03-20
Twórcy
  • Department of Mathematics, Keio University, 3-14-1, Hiyoshi, Kohoku-Ku, Yokohama 223 Japan
Bibliografia
  • [1] J. W. S. Cassels, Local Fields, Cambridge University Press, 1986.
  • [2] F. R. Gantmacher, Applications of the Theory of Matrices, Vol. II, Interscience, New York, 1959.
  • [3] J. H. Loxton and A. J. van der Poorten, Algebraic independence properties of the Fredholm series, J. Austral. Math. Soc. Ser. A 26 (1978), 31-45.
  • [4] K. Mahler, Arithmetische Eigenschaften der Lösungen einer Klasse von Funktionalgleichungen, Math. Ann. 101 (1929), 342-366.
  • [5] D. W. Masser, A vanishing theorem for power series, Invent. Math. 67 (1982), 275-296.
  • [6] K. Nishioka, Conditions for algebraic independence of certain power series of algebraic numbers, Compositio Math. 62 (1987), 53-61.
  • [7] K. Nishioka, Algebraic independence of Mahler functions and their values, Tôhoku Math. J., to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav74i2p177bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.